<  Back to the Polytechnique Montréal portal

Testability of one-dimensional iterative arrays using a variable testability measure

M. Jamoussi, Bozena Kaminska and D. Mukhedkar

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/33191/
Journal Title: IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications (vol. 41, no. 1)
Publisher: IEEE
DOI: 10.1109/81.260230
Official URL: https://doi.org/10.1109/81.260230
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Jamoussi, M., Kaminska, B., & Mukhedkar, D. (1994). Testability of one-dimensional iterative arrays using a variable testability measure. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 41(1), 82-86. https://doi.org/10.1109/81.260230

Statistics

Dimensions

Repository Staff Only

View Item View Item